# SDR SIMA20150929003

- Difficulty date: September 29, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 38,314 hours, 35,653 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Battery
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK UP BATTERY SUPPLY HAS LOW VOLTAGE.  R & R BACK UP BATTERY IAW AMM 24-35-01.  OPERATIONALLY CHECKED GOOD.
